A 34-year-old male asked:
Disclaimer

I took remeron pen for 6 months 15mg. For the last month I've taken 30mg tablets every day. My new doctor took me off that without weening and I am having severe withdrawal symptoms. Anxiety etc. I have enough to take 15mg for another 2 months. How should

1 doctor answer
Dr. Jane Steiner
42 years experience in Psychiatry
Taper...: you could take the 15 mg tab for several nights and then stop. Let your doctor know what you are experiencing.
Answered on May 27, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 63-year-old male asked:
Dr. Marcie Berman
38 years experience in Clinical Psychology
How do you feel?: The main reason to wean off of a drug is to avoid unpleasant reactions related to,withdrawal. If you are not experiencing problems, than I wouldn't ... Read More
1
1 thank
A 41-year-old male asked:
Dr. Donald Jacobson
39 years experience in Psychiatry
I have never seen a: Case of withdrawal from remeron. Even if such a thing were to exist, chances are the withdrawal would be blocked by paxil (paroxetine). Best wishes.
1
1 thank
A 41-year-old male asked:
Dr. James Van norman
33 years experience in Psychiatry
Why?: Switching is fairly straightforward, but why are you thinking of switching? If mirtazapine isn't working, that's one set of questions. If you're havin ... Read More
3
3 thanks
A 29-year-old male asked:
Dr. John Moranville
35 years experience in Psychiatry
Mitazepine: aka Remeron (mirtazapine). Minimal if any withdrawal symptoms except recurrence of symptoms of anxiety. Ift is available in 7.5 mg, but usually 15 mg ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month